# SDR AALA202202084072

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737*
- Aircraft serial: 31157
- Aircraft time: 27,403 hours, 11,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT GIRT BAR DIFFICULT TO ARM INTO CLIP. ADJUSTED GIRT BAR CLIP, UNABLE TO DUPLICATE FAULT. OK FOR SERVICE.
